额尔敦其其格, 李书海. 不同区域上广义非线性解析积分算子的单叶性[J]. 华南师范大学学报(自然科学版), 2024, 56(1): 112-117. doi: 10.6054/j.jscnun.2024013
引用本文: 额尔敦其其格, 李书海. 不同区域上广义非线性解析积分算子的单叶性[J]. 华南师范大学学报(自然科学版), 2024, 56(1): 112-117. doi: 10.6054/j.jscnun.2024013
Eerdunqiqige, LI Shuhai. Univalency Conditions of A General Nonlinear Analytic Integral Operator with Different Domains[J]. Journal of South China Normal University (Natural Science Edition), 2024, 56(1): 112-117. doi: 10.6054/j.jscnun.2024013
Citation: Eerdunqiqige, LI Shuhai. Univalency Conditions of A General Nonlinear Analytic Integral Operator with Different Domains[J]. Journal of South China Normal University (Natural Science Edition), 2024, 56(1): 112-117. doi: 10.6054/j.jscnun.2024013

不同区域上广义非线性解析积分算子的单叶性

Univalency Conditions of A General Nonlinear Analytic Integral Operator with Different Domains

  • 摘要: 利用从属关系和单叶函数充分条件, 研究某些广义非线性解析积分算子J_n, \sigma\left(\mathfrakA_n, \mathfrakB_n\right)(z), 得到该解析积分算子在不同区域上单叶的充分条件, 推广了相关的非线性解析积分算子单叶的充分性, 并导出有关条形区域的积分算子单叶的充分条件。

     

    Abstract: By using the subordination relationship and the sufficient conditions of univalent functions, some generalized nonlinear analytic integral operators J_n, \sigma\left(\mathfrakA_n, \mathfrakB_n\right)(z) are researched, and the sufficient conditions for the analytic integral operator to be univalent in different regions are obtained. The sufficiency of the relevant nonlinear analytic integral operator to be univalent are generalized. The sufficient conditions for integral operators to be univalent in a strip region are derived.

     

/

返回文章
返回